# SDR GAIA03111SP

- Difficulty date: October 22, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK AT DFW, A CRACK WAS FOUND IN A LIGHTNING HOLE BY THE AFT AIRSTAIRS BS 1283.  THE CRACK WAS REPAIRED PER THE B727 SRM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
